# SDR VNAA2020020431101

- Difficulty date: January 31, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 12,768 hours, 11,737 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Ice Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LEFT AND RIGHT WING ANTI ICE CAUTION MESSAGES. DELCARED EMERGENCY AND DIVERTED.  FOUND LOOSE WIRES(W3 AND GROUND) ON LH OB WING ANTI ICE SENSOR. PERFORMED REPAIR OF THE LH OUTBOARD WING ANTI ICE SENSOR. PERFORMED OPS CHECK OF THE WING ANTI-ICE FROM LEFT AND RIGHT MODE IAW CRJ 900 AMM. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL
